# SDR DALA2018102506282

- Difficulty date: October 19, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL CORROSION 2. CORROSION OUT OF LIMITS ON RT SIDE PLATE FS STA 779 AT FWD CARGO COMPARTMENT. RT SIDE PLATE WAS REPAIRED PER SRM 53-00-53 REPAIR 2.
